Regularity of optimal transport maps and applications.pdf

Regularity of optimal transport maps and applications PDF

Guido De Philippis

Sfortunatamente, oggi, domenica, 26 agosto 2020, la descrizione del libro Regularity of optimal transport maps and applications non è disponibile su sito web. Ci scusiamo.

Regularizing the optimal transport (OT) problem is therefore crucial to use ... lies in regularity theory: one can prove under suitable hypothesis that the OT map ... an optimal transport, was first discovered by Brenier in [1]—he characterized optimal transports as gradients of convex functions. The regularity of optimal maps ...

2.48 MB Dimensione del file
8876424563 ISBN
Gratis PREZZO
Regularity of optimal transport maps and applications.pdf

Tecnologia

PC e Mac

Leggi l'eBook subito dopo averlo scaricato tramite "Leggi ora" nel tuo browser o con il software di lettura gratuito Adobe Digital Editions.

iOS & Android

Per tablet e smartphone: la nostra app gratuita tolino reader

eBook Reader

Scarica l'eBook direttamente sul lettore nello store www.bikesmoveus.com.au o trasferiscilo con il software gratuito Sony READER PER PC / Mac o Adobe Digital Editions.

Reader

Dopo la sincronizzazione automatica, apri l'eBook sul lettore o trasferiscilo manualmente sul tuo dispositivo tolino utilizzando il software gratuito Adobe Digital Editions.

Note correnti

avatar
Sofi Voighua

Guido De Philippis 5 - Fractional perimeter Gamma converges to the De Giorgi perimeter. Two Days on Nonlocal Operators and Applica-tions. Parma, October 2012 - Partial regularity of optimal transport maps. ERC Workshop on Optimal Transportation and Applications. Pisa, November 2012

avatar
Mattio Mazio

Adapting some techniques and ideas of McCann [Duke Math. J., 80 (1995), pp. 309–323], we extend a recent result with Fathi [Optimal Transportation on Manifolds, preprint] to yield existence and uni A. Figalli, Regularity of optimal transport maps [after Ma-Trudinger-Wang and Loeper]., S\'eminaire Bourbaki No. 1009, (1009). Google Scholar [4] A. Figalli and L. Rifford, Continuity of optimal transport maps and convexity of injectivity domains on small deformations of $\mathbb S^n$,, Comm. Pure Appl. Math., 62 (2009), 1670

avatar
Noels Schulzzi

an optimal transport, was first discovered by Brenier in [1]—he characterized optimal transports as gradients of convex functions. The regularity of optimal maps ...

avatar
Jason Statham

Get this from a library! Regularity of optimal transport maps and applications. [Guido De Philippis] -- This book is a self-contained account of the known regularity theory of optimal maps in the case of quadratic cost. It presents proofs of some recent results like Sobolev regularity and Sobolev Regularity of optimal transport maps and applications Tesi: Amazon.es: De Philippis, Guido: Libros en idiomas extranjeros

avatar
Jessica Kolhmann

7 Sep 2013 ... Systems with Application to Medicine. University of ... measures on M. We call transport map from µ0 to µ1 any measurable ... The Monge Optimal Transport Problem. Let c : M ... (Regularity) Show that ψ1 is differentiable µ-a.e.. 2 Jul 2018 ... A. Motivation and goals. Numerous applications in science and technology depend ... and uniqueness of optimal transport maps [22], followed by. Cafarrelli's work on regularity conditions of such mappings. [25], Gangbo and ...